RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grudo, Èduard Iosifovich

Statistics Math-Net.Ru
Total publications: 64
Scientific articles: 62

Number of views:
This page:146
Abstract pages:2787
Full texts:1190
Corresponding member of Academy of Sciences of Belarus
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person116478
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. È. I. Grudo, “An efficient method for reducing a matrix to Jordan form”, Differ. Uravn., 27:11 (1991),  1850–1852  mathnet  mathscinet  zmath; Differ. Equ., 27:11 (1991), 1295–1297
2. È. I. Grudo, “The pseudonormal form of matrices”, Differ. Uravn., 27:10 (1991),  1669–1673  mathnet  mathscinet  zmath; Differ. Equ., 27:10 (1991), 1172–1176
1989
3. È. I. Grudo, “On the structure of the solutions of a periodic Pfaffian system with two purely imaginary roots in the characteristic equation”, Differ. Uravn., 25:11 (1989),  1867–1872  mathnet  mathscinet; Differ. Equ., 25:11 (1989), 1304–1308
4. È. I. Grudo, “On the theory of a class of linear integro-differential equations”, Differ. Uravn., 25:5 (1989),  876–884  mathnet  mathscinet  zmath; Differ. Equ., 25:5 (1989), 633–640
5. È. I. Grudo, “A formula for periodic solutions of a linear nonhomogeneous differential system with a Jordan cell”, Differ. Uravn., 25:3 (1989),  521–523  mathnet  mathscinet  zmath
1988
6. È. I. Grudo, “Necessary and sufficient conditions for the existence of periodic solutions of linear inhomogeneous periodic Pfaffian systems”, Differ. Uravn., 24:12 (1988),  2052–2056  mathnet  mathscinet  zmath; Differ. Equ., 24:12 (1988), 1376–1379
7. È. I. Grudo, “Structure of the solutions of an autonomous Pfaffian system with two pure imaginary roots of the characteristic equation”, Differ. Uravn., 24:5 (1988),  760–770  mathnet  mathscinet  zmath; Differ. Equ., 24:5 (1988), 490–498
8. È. I. Grudo, P. G. Lasy, “Determination of the characteristic vectors of functions of several variables and of stability in the first approximation”, Differ. Uravn., 24:3 (1988),  389–393  mathnet  mathscinet; Differ. Equ., 24:3 (1988), 269–273
1987
9. È. I. Grudo, “The structure of the solutions of a periodic Pfaffian system with one zero root of the characteristic equation”, Differ. Uravn., 23:8 (1987),  1291–1299  mathnet  mathscinet
10. È. I. Grudo, “On the quasiperiodic solutions of linear inhomogeneous differential systems”, Differ. Uravn., 23:5 (1987),  768–774  mathnet  mathscinet
11. È. I. Grudo, A. K. Demenchuk, “On periodic solutions with incommensurable periods of linear inhomogeneous periodic differential systems”, Differ. Uravn., 23:3 (1987),  409–416  mathnet  mathscinet
1986
12. È. I. Grudo, “Periodic solutions with incommensurable periods of periodic differential systems”, Differ. Uravn., 22:9 (1986),  1499–1504  mathnet  mathscinet
13. È. I. Grudo, “Complete integrability of linear Pfaffian systems and conditions for linear independence of analytic functions of several variables”, Differ. Uravn., 22:5 (1986),  891–894  mathnet  mathscinet  zmath
1985
14. È. I. Grudo, “Bifurcation equations for the existence of periodic solutions of periodic Pfaffian systems”, Differ. Uravn., 21:11 (1985),  1857–1867  mathnet  mathscinet
1984
15. È. I. Grudo, “Stability of completely integrable linear homogeneous Pfaffian systems”, Differ. Uravn., 20:11 (1984),  1843–1852  mathnet  mathscinet
16. È. I. Grudo, “Construction of Lyapunov functions as $m$th order forms”, Differ. Uravn., 20:5 (1984),  739–745  mathnet  mathscinet
1983
17. È. I. Grudo, “On the theory of stability of ordinary differential systems and Pfaffian systems”, Differ. Uravn., 19:5 (1983),  782–789  mathnet  mathscinet
1982
18. È. I. Grudo, “Periodic solutions of periodic differential systems in the general critical case”, Differ. Uravn., 18:5 (1982),  763–767  mathnet  mathscinet
19. È. I. Grudo, “The analytic structure of solutions of nonlinear Pfaffian systems with bounded coefficients in transcendental cases”, Differ. Uravn., 18:3 (1982),  397–409  mathnet  mathscinet
1981
20. È. I. Grudo, L. A. Poplavskaya, “The structure of the solutions of a two-dimensional periodic differential system. II”, Differ. Uravn., 17:3 (1981),  395–410  mathnet  mathscinet
1980
21. È. I. Grudo, L. A. Poplavskaya, “The structure of the solutions of a two-dimensional periodic differential system. I”, Differ. Uravn., 16:9 (1980),  1559–1580  mathnet  mathscinet  zmath
22. È. I. Grudo, “A differential system with two purely imaginary roots of a characteristic equation”, Differ. Uravn., 16:6 (1980),  963–979  mathnet  mathscinet  zmath
1979
23. È. I. Grudo, L. F. Yanchuk, “On the asymptotic stability of the equilibrium state of Pfaff systems”, Differ. Uravn., 15:10 (1979),  1891–1893  mathnet  mathscinet  zmath
24. È. I. Grudo, L. F. Yanchuk, “On the general theory of Pfaffian systems”, Differ. Uravn., 15:9 (1979),  1562–1571  mathnet  mathscinet  zmath
25. È. I. Grudo, “Analogues of the fundamental theorems of the first method of Ljapunov for Pfaffian systems”, Differ. Uravn., 15:4 (1979),  589–599  mathnet  mathscinet  zmath
26. È. I. Grudo, “Representation of fundamental matrices of Pfaffian systems with coefficients that have uniform asymptotic expansions”, Differ. Uravn., 15:2 (1979),  199–214  mathnet  mathscinet  zmath
1978
27. È. I. Grudo, “The stability of characteristic vectors of the solutions of linear homogeneous Pfaffian systems”, Differ. Uravn., 14:12 (1978),  2136–2146  mathnet  mathscinet  zmath
28. È. I. Grudo, “The development of the theory of ordinary differential equations in Belorussia”, Differ. Uravn., 14:12 (1978),  2115–2122  mathnet  mathscinet  zmath
29. È. I. Grudo, “A method for lowering the order of linear differential equations”, Differ. Uravn., 14:8 (1978),  1514–1515  mathnet  mathscinet  zmath
30. È. I. Grudo, “A differential system with a zero root of the characteristic equation and with periodic coefficients”, Differ. Uravn., 14:6 (1978),  974–993  mathnet  mathscinet  zmath
31. È. I. Grudo, “The complex centers and foci of a second order differential equation”, Differ. Uravn., 14:3 (1978),  425–434  mathnet  mathscinet  zmath
1977
32. È. I. Grudo, “The representation of the fundamental matrices of completely integrable linear homogeneous Pfaffian systems with an irregular singular point”, Differ. Uravn., 13:11 (1977),  1940–1950  mathnet  mathscinet  zmath
33. È. I. Grudo, “Linearization of nonautonomous differential systems in the neighborhood of a point of equilibrium”, Differ. Uravn., 13:7 (1977),  1171–1184  mathnet  mathscinet  zmath
34. È. I. Grudo, “Characteristic vectors of the solutions of linear homogeneous Pfaffian systems”, Differ. Uravn., 13:5 (1977),  826–840  mathnet  mathscinet  zmath
35. È. I. Grudo, L. F. Yanchuk, “Inequalities of Gronwall, Bihari and Langenhop type for Pfaffian systems”, Differ. Uravn., 13:4 (1977),  749–752  mathnet  mathscinet  zmath
1976
36. È. I. Grudo, “Characteristic vectors and sets of functions of two variables and their fundamental properties”, Differ. Uravn., 12:12 (1976),  2115–2128  mathnet  mathscinet  zmath
37. È. I. Grudo, L. F. Yanchuk, “Limit points of the solutions of completely integrable autonomous Pfaffian systems in the neighborhood of a stationary point”, Differ. Uravn., 12:9 (1976),  1552–1556  mathnet  mathscinet  zmath
1974
38. È. I. Grudo, “The asymptotic solutions of certain systems of partial differential equations”, Differ. Uravn., 10:8 (1974),  1451–1462  mathnet  mathscinet  zmath
1973
39. È. I. Grudo, “Movable singular points of a completely integrable first order total differential equation”, Differ. Uravn., 9:9 (1973),  1572–1582  mathnet  mathscinet  zmath
40. È. I. Grudo, “A certain autonomous system of differential equations with zero roots of the characteristic equation”, Differ. Uravn., 9:2 (1973),  211–219  mathnet  mathscinet  zmath
1972
41. È. I. Grudo, “The solutions of the Briot and Bouquet equation with a quasiholomorphic right hand side”, Differ. Uravn., 8:7 (1972),  1153–1167  mathnet  mathscinet
42. È. I. Grudo, “The structure of the solutions of a certain system of two differential equations. II”, Differ. Uravn., 8:2 (1972),  230–242  mathnet  mathscinet
1971
43. È. I. Grudo, “The structure of solutions of a certain system of two differential equations. I”, Differ. Uravn., 7:10 (1971),  1765–1778  mathnet  mathscinet  zmath
44. È. I. Grudo, “Expansion of the solutions of a certain autonomous system in a certain singular stability case”, Differ. Uravn., 7:8 (1971),  1357–1367  mathnet  mathscinet  zmath
45. È. I. Grudo, “A representation of the solutions of a certain system of differential equations with periodic coefficients”, Differ. Uravn., 7:5 (1971),  771–781  mathnet  mathscinet
46. È. I. Grudo, “Asymptotic representation of the solutions of a certain system of two differential equations”, Differ. Uravn., 7:2 (1971),  196–204  mathnet  mathscinet  zmath
1970
47. È. I. Grudo, “The solutions of a certain system of differential equations in a certain singular case of stability”, Differ. Uravn., 6:12 (1970),  2149–2162  mathnet  mathscinet  zmath
1969
48. È. I. Grudo, “The solutions of a certain integro-differential equation”, Differ. Uravn., 5:12 (1969),  2165–2172  mathnet  mathscinet  zmath
49. È. I. Grudo, “Solutions of a system of integro-differential equations in the neighborhood of a singular point. II”, Differ. Uravn., 5:11 (1969),  2041–2049  mathnet  mathscinet  zmath
50. È. I. Grudo, “On the analytic theory of ordinary differential equations with deviating argument”, Differ. Uravn., 5:4 (1969),  700–711  mathnet  mathscinet  zmath
51. È. I. Grudo, “The solutions of a certain equation with periodic coefficients”, Differ. Uravn., 5:2 (1969),  296–304  mathnet  mathscinet  zmath
1968
52. È. I. Grudo, “The expansion of solutions of multidimensional Volterra integral equations in the neighborhood of singular points”, Differ. Uravn., 4:6 (1968),  1071–1080  mathnet  mathscinet  zmath
53. È. I. Grudo, “Solutions of the Briot and Bouquet equation with deviating argument”, Differ. Uravn., 4:3 (1968),  479–490  mathnet  mathscinet  zmath
1967
54. È. I. Grudo, “Solutions of Volterra's multi-dimensional integral equation in the neighborhood of a singular point”, Differ. Uravn., 3:7 (1967),  1119–1126  mathnet  mathscinet  zmath
55. È. I. Grudo, “Solutions of a system of integro-differential equations in the neighborhood of a singular point”, Differ. Uravn., 3:5 (1967),  761–770  mathnet  mathscinet  zmath
56. È. I. Grudo, “An elliptic system of partial differential equations with a singular point at the origin”, Differ. Uravn., 3:3 (1967),  485–495  mathnet  mathscinet  zmath
1966
57. È. I. Grudo, “Expansion of solutions of an integro-differential equation”, Differ. Uravn., 2:12 (1966),  1587–1593  mathnet  mathscinet  zmath
58. È. I. Grudo, “A remark on the theory of the Riccati equation”, Differ. Uravn., 2:5 (1966),  714–715  mathnet  mathscinet
1965
59. È. I. Grudo, “On a certain class of integro-differential equations”, Differ. Uravn., 1:6 (1965),  767–772  mathnet  mathscinet
60. È. I. Grudo, “Investigation of the solutions of a certain class of integro-differential equations”, Differ. Uravn., 1:4 (1965),  535–544  mathnet  mathscinet
61. È. I. Grudo, “On an analytic theory of systems of linear differential equations with an irregular singular point”, Differ. Uravn., 1:3 (1965),  318–326  mathnet  mathscinet  zmath
62. È. I. Grudo, “On a certain Volterra integral equation”, Differ. Uravn., 1:2 (1965),  214–218  mathnet  mathscinet

1990
63. N. V. Azbelev, È. I. Grudo, N. A. Izobov, I. T. Kiguradze, V. A. Kondratiev, V. M. Millionshchikov, N. Kh. Rozov, “Obituary: Teǐmuraz Ambros'evich Chanturiya”, Differ. Uravn., 26:12 (1990),  2190–2191  mathnet  mathscinet; Differ. Equ., 26:12 (1990), 1648–1649
64. A. F. Andreev, V. A. Andrunakievich, N. I. Vulpe, È. I. Grudo, V. M. Millionshchikov, L. A. Cherkas, B. A. Shcherbakov, “Konstantin Sergeevich Sibirskiǐ”, Differ. Uravn., 26:6 (1990),  1098–1100  mathnet  mathscinet  zmath; Differ. Equ., 26:6 (1990), 800–802

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019